Display Settings:

Format

Send to:

Choose Destination
Hautarzt. 2007 Jul;58(7):615-8.

[Therapy of severe cetuximab-induced acneiform eruptions with oral retinoid, topical antibiotic and topical corticosteroid].

[Article in German]

Author information

  • 1Klinik und Poliklinik für Dermatologie und Allergologie, Ludwig-Maximilians-Universität München, Frauenlobstrasse 9-11, 80337 Münich, Germany. andreas.wollenberg@lrz.uni-muenchen.de

Abstract

The biological agent cetuximab specifically inhibits the epidermal growth factor receptor (EGFR) function. Cetuximab is licensed for treatment of metastatic colorectal carcinoma, as it enhances the efficacy of cytostatic therapy. Acneiform drug eruptions are common side effects. We report two patients with metastatic colorectal carcinoma, who developed a severe acneiform drug eruption on the face and upper part of the body during the treatment with cetuximab. Triple therapy consisting of systemic isotretinoin, topical nadifloxacin and topical corticosteroid produced rapid improvement with moderate cheilitis the only side effect. We conclude that triple therapy is an effective treatment for patients with severe acneiform drug eruptions caused by cetuximab.

PMID:
17146641
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Icon for Springer
    Loading ...
    Write to the Help Desk